×

zbMATH — the first resource for mathematics

Tulino, Antonia Maria

Compute Distance To:
Author ID: tulino.antonia-maria Recent zbMATH articles by "Tulino, Antonia Maria"
Published as: Tulino, Antonia M.; Tulino, Antonia Maria; Tulino, Antonia; Tulino, A. M.
Documents Indexed: 27 Publications since 2001, including 1 Book

Publications by Year

Citations contained in zbMATH Open

13 Publications have been cited 76 times in 74 Documents Cited by Year
Random matrix theory and wireless communications. Print version of Foundations and Trends in Communications and Information Theory Vol. 1, No. 1 (2004). Zbl 1133.94014
Tulino, Antonia M.; Verdú, Sergio
27
2004
Random matrix theory and wireless communications. Zbl 1143.94303
Tulino, Antonia M.; Verdú, Sergio
25
2004
Monotonic decrease of the non-Gaussianness of the sum of independent random variables: a simple proof. Zbl 1320.60111
Tulino, Antonia Maria; Verdú, Sergio
9
2006
Asymptotic singular value distributions in information theory. Zbl 1244.94028
Tulino, A. M.; Verdú, S.
4
2011
Capacity of channels with frequency-selective and time-selective fading. Zbl 1366.94266
Tulino, Antonia M.; Caire, Giuseppe; Shamai, Shlomo; Verdú, Sergio
3
2010
Performance of space-time codes for a large number of antennas. Zbl 1061.94034
Biglieri, Ezio; Taricco, Giorgio; Tulino, Antonia
1
2002
Design of reduced-rank MMSE multiuser detectors using random matrix methods. Zbl 1303.94017
Li, Linbo; Tulino, Antonia Maria; Verdú, Sergio
1
2004
Multiple-antenna capacity in the low-power regime. Zbl 1301.94081
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2003
High-SNR power offset in multiantenna communication. Zbl 1318.94004
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2005
Optimum power allocation for parallel Gaussian channels with arbitrary input distributions. Zbl 1309.94104
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2006
Impact of antenna correlation on the capacity of multiantenna channels. Zbl 1310.94013
Tulino, Antonia Maria; Lozano, Angel; Verdú, Sergio
1
2005
Asymptotic eigenvalue moments for linear multiuser detection. Zbl 1041.94520
Li, Linbo; Tulino, Antonia M.; Verdú, Sergio
1
2001
A theoretical framework for LMS MIMO communication systems performance analysis. Zbl 1366.94346
Alfano, Giuseppa; De Maio, Antonio; Tulino, Antonia Maria
1
2010
Asymptotic singular value distributions in information theory. Zbl 1244.94028
Tulino, A. M.; Verdú, S.
4
2011
Capacity of channels with frequency-selective and time-selective fading. Zbl 1366.94266
Tulino, Antonia M.; Caire, Giuseppe; Shamai, Shlomo; Verdú, Sergio
3
2010
A theoretical framework for LMS MIMO communication systems performance analysis. Zbl 1366.94346
Alfano, Giuseppa; De Maio, Antonio; Tulino, Antonia Maria
1
2010
Monotonic decrease of the non-Gaussianness of the sum of independent random variables: a simple proof. Zbl 1320.60111
Tulino, Antonia Maria; Verdú, Sergio
9
2006
Optimum power allocation for parallel Gaussian channels with arbitrary input distributions. Zbl 1309.94104
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2006
High-SNR power offset in multiantenna communication. Zbl 1318.94004
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2005
Impact of antenna correlation on the capacity of multiantenna channels. Zbl 1310.94013
Tulino, Antonia Maria; Lozano, Angel; Verdú, Sergio
1
2005
Random matrix theory and wireless communications. Print version of Foundations and Trends in Communications and Information Theory Vol. 1, No. 1 (2004). Zbl 1133.94014
Tulino, Antonia M.; Verdú, Sergio
27
2004
Random matrix theory and wireless communications. Zbl 1143.94303
Tulino, Antonia M.; Verdú, Sergio
25
2004
Design of reduced-rank MMSE multiuser detectors using random matrix methods. Zbl 1303.94017
Li, Linbo; Tulino, Antonia Maria; Verdú, Sergio
1
2004
Multiple-antenna capacity in the low-power regime. Zbl 1301.94081
Lozano, Angel; Tulino, Antonia Maria; Verdú, Sergio
1
2003
Performance of space-time codes for a large number of antennas. Zbl 1061.94034
Biglieri, Ezio; Taricco, Giorgio; Tulino, Antonia
1
2002
Asymptotic eigenvalue moments for linear multiuser detection. Zbl 1041.94520
Li, Linbo; Tulino, Antonia M.; Verdú, Sergio
1
2001
all top 5

Cited by 136 Authors

3 Hachem, Walid
3 Kieburg, Mario
3 Madiman, Mokshay M.
2 Bai, Zhi-Dong
2 Bouchaud, Jean-Philippe
2 Caro-Lopera, Francisco José
2 Dharmawansa, Prathapasinghe
2 Di Nardo, Elvira
2 Dobriban, Edgar
2 El Karoui, Noureddine
2 Farrell, Brendan
2 Guhr, Thomas
2 Leiva, Víctor
2 Loubaton, Philippe
2 McKay, Matthew R.
2 Najim, Jamal
2 Pan, Guangming
2 Potters, Marc
2 Speicher, Roland
2 Toscani, Giuseppe
2 Zhou, Wang
1 Abreu, Luís Daniel
1 Adhikari, Sondipon
1 Allam, Allam A.
1 Altschuler, Jason M.
1 Anderson, Greg W.
1 Arras, Benjamin
1 Atwa, Sarhan Y.
1 Bachher, Mitali
1 Balakrishnan, Narayanaswamy
1 Bandeira, Afonso S.
1 Bhadola, Pradeep
1 Bobkov, Sergey Germanovich
1 Bose, Arup
1 Bryc, Włodzimierz
1 Chen, Yang
1 Chistyakov, Gennadiy P.
1 Collins, Benoît
1 Courtade, Thomas A.
1 Cui, Hongfei
1 Cysneiros, Francisco José A.
1 Dakovic, Rada
1 Denker, Manfred
1 Deo, Nivedita
1 Ding, Xiucai
1 Ding, Yiming
1 Durrant, Robert J.
1 Fathi, Max
1 Foini, Laura
1 Forrester, Peter J.
1 Fradelizi, Matthieu
1 Frahm, Gabriel
1 Gangopadhyay, Sreela
1 Glombek, Konstantin
1 Gordin, Mikhail Iosifovich
1 Götze, Friedrich W.
1 Grip, Niklas
1 Gröchenig, Karlheinz
1 Guo, Dongning
1 Guo, Haiyou
1 Guo, Meihui
1 Gyongyosi, Laszlo
1 Hadjicosta, Elena
1 Hanin, Boris L.
1 Harding, Matthew C.
1 Hu, Honglin
1 Hu, Jiang
1 Imre, Sandor
1 Jiang, Tiefeng
1 Jin, Baisuo
1 Johnson, Oliver Thomas
1 Johnstone, Iain M.
1 Kabán, Ata
1 Kennedy, Christopher A.
1 Kontoyiannis, Ioannis
1 Krzakąła, Florent
1 Lage-Castellanos, Alejandro
1 Lahiri, Avijit
1 Laloux, Laurent
1 Lange, Stefan
1 Levy, Nathan
1 Lygeros, John
1 Magsino, Mark
1 Maillard, Antoine
1 Male, Camille
1 Marsiglietti, Arnaud
1 Mézard, Marc
1 Mezzadri, Francesco
1 Miceli, M. A.
1 Mikhaĭlov, Vladimir Gavrilovich
1 Mixon, Dustin G.
1 Moustakas, Aris L.
1 Mukhopadhyay, Basudeb
1 Nair, K. Krishnan
1 Narayanan, Rajendran
1 Nayar, Piotr
1 Nechita, Ion
1 Nieminen, John M.
1 Orlov, Aleksandr Yu.
1 Othman, Mohamed Ibrahim Ahmed
...and 36 more Authors
all top 5

Cited in 43 Serials

6 The Annals of Applied Probability
5 Journal of Statistical Physics
5 Journal of Multivariate Analysis
3 Journal of Mathematical Physics
3 The Annals of Statistics
3 Statistics & Probability Letters
3 Journal of Physics A: Mathematical and Theoretical
3 Random Matrices: Theory and Applications
2 Acta Mechanica
2 Communications in Mathematical Physics
2 The Annals of Probability
2 Probability Theory and Related Fields
2 Annales de l’Institut Henri Poincaré. Probabilités et Statistiques
1 Discrete Applied Mathematics
1 Discrete Mathematics
1 Jahresbericht der Deutschen Mathematiker-Vereinigung (DMV)
1 Nuclear Physics. B
1 Problems of Information Transmission
1 Chaos, Solitons and Fractals
1 Advances in Mathematics
1 Annals of the Institute of Statistical Mathematics
1 Applied Mathematics and Computation
1 Meccanica
1 Ricerche di Matematica
1 Constructive Approximation
1 Computational Mechanics
1 Journal of Theoretical Probability
1 Machine Learning
1 Stochastic Processes and their Applications
1 Mathematical Programming. Series A. Series B
1 International Applied Mechanics
1 Journal of Mathematical Sciences (New York)
1 The Journal of Fourier Analysis and Applications
1 Chaos
1 Brazilian Journal of Probability and Statistics
1 Journal of Statistical Mechanics: Theory and Experiment
1 Science in China. Series F
1 The European Physical Journal B. Condensed Matter and Complex Systems
1 Advances in Mathematics of Communications
1 Algorithms
1 Journal of Probability and Statistics
1 EMS Surveys in Mathematical Sciences
1 Matematicheskie Voprosy Kriptografii

Citations by Year